SUFFICIENT CONDITIONS FOR THE EXISTENCE
OF CLASSICAL SOLUTION OF QUASI-INVERSE PROBLEM

Abstract

In [1], the authors established a priori estimate for the solution of quasi-inverse problem for different weight functions, and they established a priori estimate for a higher order of the same problem. In this paper we get the generalized a priori estimation for the uniqueness solution of quasi-inverse problems and we get the sufficient conditions for the existence of classical solution of quasi-inverse problems, such a problem play an important role in optimal control theory. Many works were devoted to this problem and the control problem of heat conduction with inverse direction of time and integral boundary conditions [4, 5, 6, 7, 8, 9].

Citation details of the article



Journal: International Journal of Applied Mathematics
Journal ISSN (Print): ISSN 1311-1728
Journal ISSN (Electronic): ISSN 1314-8060
Volume: 33
Issue: 3
Year: 2020

DOI: 10.12732/ijam.v33i3.3

Download Section



Download the full text of article from here.

You will need Adobe Acrobat reader. For more information and free download of the reader, please follow this link.

References

  1. [1] R. Almomani, H. Almefleh, On heat conduction problem with integral boundary condition, J. of Emerging Trends in Eng. and Appl. Sci. (JETEAS), 3, No 6 (2012), 977-979.
  2. [2] H. Almefleh, R. Almomani, New a priori estimations of the solution of quasi-inverse problem, International Journal of Applied Mathematics, 27, No 3 (2014), 205-210; DOI: 10.12732/ijam.v27i3.1.
  3. [3] A. Almomani, R. Almomani, Higher order estimation of the solution of quasi-inverse problem, International Journal of Applied Mathematics, 32, No 4 (2019), 623-626; DOI: 10.12732/ijam.v32i4.6.
  4. [4] N. E. Benouar and N. I. Yurchuk, Mixed problem with an integral condition for parabolic equations with the Bessel operator, Dierentsial’nye Uravneniya, 27 (1991), 2094-2098.
  5. [5] A. Bouziani, Mixed problem with boundary integral conditions for a certain parabolic equation, J. Appl. Math. Stochastic Anal., 9 (1996), 323-330.
  6. [6] A. Bouziani, Strong solution for a mixed problem with nonlocal condition for a certain pluriparabolic equations, Hiroshima Math. J., 27 (1997), 373390.
  7. [7] M. Feng, B. Du, W. Ge, Impulsive boundary value problems with integral boundary conditions and one-dimensional p-Laplacian, Nonlinear Anal., 70 (2009), 3119-3126.
  8. [8] N.I. Ionkin, Solution of a boundary-value problem in heat conduction with a nonclassical boundary condition, Diff. Eqs., 13, No 2 (1977), 294-304.
  9. [9] N.I. Yurchuk, Mixed problem with an integral condition for certain parabolic equations, Diff. Eqs., 22, No 12 (1986), 2117-2126.